# SDR NSVA20120324492

- Difficulty date: March 24, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N342NG
- Make and model: Saab 340B
- Aircraft serial: 220
- Aircraft time: 45,368 hours, 43,648 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: De-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING INITIAL CLIMB RECEIVED A DEICE CAUTION LIGHT.  FLIGHT WAS HEADING INTO ICING CONDITIONS, RETURNED TO IAD.  OHMED OUT THE LOWER DUCT AND UPPER DUCT.  ALL READINGS GOOD.  MX HAS NOT BEEN ABLE TO GET THE INTAKE HEAT TO FAIL SINCE TAKING AIRCRAFT FROM LINE.  MX PERFORMED AIRCRAFT RUNS, SYSTEM OPS CHECKED GOOD.  NO DISCREPANCY NOTED.
